By Topic

Robust control for Markovian jump linear discrete-time systems with unknown nonlinearities

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Mahmoud, Magdi S. ; Fac. of Eng., Arab Acad. for Sci. & Technol., Helliopolis-Cairo, Egypt ; Peng Shi

In this work, we investigate the H control problem for a class of linear discrete-time systems with Markovian jump parameters. The jump parameters considered here are modeled by a discrete-time Markov process. Our attention is focused on the design of a state feedback controller such that both stochastic stability and a prescribed H performance are required to be achieved when the real system under consideration is affected by both unknown nonlinearity and norm-bounded real time-varying uncertainties. Sufficient conditions are proposed to solve the above problem, which are in terms of a set of solutions of linear matrix inequalities (LMIs)

Published in:

Circuits and Systems I: Fundamental Theory and Applications, IEEE Transactions on  (Volume:49 ,  Issue: 4 )